# SDR CA950320101

- Difficulty date: March 10, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Boeing 727-22C
- Engine: Pwa JT8D7B
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switches
- Part number: H1010153
- Condition: Intermittent
- Location: Nose Gear
- Stage of operation: AP
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) ON APPROACH GEAR SELECTED DOWN THREE GREEN LIGHT ON. SHORTLY AFTER NOSE GEAR DOWN LIGHT INDICATOR WENT OUT. GEAR CYCLED ALL INDICATIONS NORMAL AND AIRCRAFT LANDED. NOSE GEAR POSITION AND LOCK SWITCHES REPLACED.
